Research Interests

Research Interests

$\bullet$ Multiscale analysis of two-phase flow in porous media with complex heterogeneities
$\bullet$ Model reduction of parametric partial differential equations
$\bullet$ Numerical analysis of partial differential equations

Selected Publications

Buhr Andreas, Iapichino Laura, Ohlberger Mario, Rave Stephan, Schindler Felix, Smetana Kathrin. Localized model reduction for parameterized problems., 2019, pp 51 online
Rave Stephan, Schindler Felix. A locally conservative reduced flux reconstruction for elliptic problems. arXiv, Vol. 1903.09082, 2019 online
Ohlberger Mario, Schaefer Michael, Schindler Felix. Localized Model Reduction in PDE Constrained Optimization., 2018, pp 143-163 online
Ohlberger M, Rave S, Schindler F. True Error Control for the Localized Reduced Basis Method for Parabolic Problems.Vol. 2016 (1606.09216), 2017, pp 169-182 online
Leibner T, Milk R, Schindler F. Extending DUNE: The dune-xt modules. Archive of Numerical Software, Vol. 5 (1), 2017, pp 193-216 online
Ohlberger M, Schindler F. Non-Conforming Localized Model Reduction with Online Enrichment: Towards Optimal Complexity in PDE constrained Optimization., 2017, pp 357-365 online
Milk R, Rave S, Schindler F. pyMOR - Generic algorithms and interfaces for model order reduction. SIAM Journal on Scientific Computing, Vol. 38 (5), 2016, pp 194-216 online
Ohlberger M, Schindler F. Error control for the localized reduced basis multi-scale method with adaptive on-line enrichment. SIAM J. Sci. Comput., Vol. 37 (6), 2015, pp A2865-A2895 online
Albrecht F, Ohlberger M. The localized reduced basis multi-scale method with online enrichment. Oberwolfach Reports, Vol. 7, 2013, pp 406-409 online
Albrecht F, Haasdonk B, Kaulmann S, Ohlberger M. The Localized Reduced Basis Multiscale Method., 2012, pp 393-403 online

Current Publications

$\bullet $ S. Rave and F. Schindler. A locally conservative reduced flux reconstruction for elliptic problems. PAMM, November 2019. doi:10.1002/pamm.201900026.

$\bullet $ D. Asperó and R. Schindler. $\sf MM^++$ implies $(*)$. arXiv e-prints, June 2019. arXiv:1906.10213.

$\bullet $ G. Fernandes and R. Schindler. Tall cardinals in extender models. arXiv e-prints, May 2019. arXiv:1905.10340.

$\bullet $ A. Buhr, L. Iapichino, M. Ohlberger, S. Rave, F. Schindler, and K. Smetana. Localized model reduction for parameterized problems. arXiv e-prints, pages 51, February 2019. arXiv:1902.08300.